Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a comparison theorem for selfadjoint partial differential equations of elliptic type


Authors: Philip Hartman and Aurel Wintner
Journal: Proc. Amer. Math. Soc. 6 (1955), 862-865
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0074668-9
MathSciNet review: 0074668
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Kamke, A new proof of Sturm's comparison theorems, Amer. Math. Monthly vol. 46 (1939) pp. 417-421. MR 0000326 (1:54d)
  • [2] E. Picard, Mémoire sur la théorie des équations aux dérivées partielles et la méthode des approximations successives, J. Math. Pures Appl. vol. 6 (1890) pp. 145-210

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0074668-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society